Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Headache, itching sensation in the eye, ear, heaviness in the left jaw, took medicines, some relief. Advice?

I have left side head ache with itching sensation in the left eye and deep inside the left side ear. feeling heavyness on the left side jaw Just came back to Oman from India after a week vist. took medicine from a doctor in india and felt better with no above symptoms. The same symptoms were there befor going to India. Please advise
Asked On : Sun, 4 Nov 2012
Answers:  1 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
ENT Specialist 's  Response
Hello, thank you for communicating with us for your problem. As per the brief history you have given us provisionally it seems to be an infection in tempromandublar joint(Jaw joint) and that is causing radiating pain to ear need to start antibiotic and painkiller/ antinflamatory drugs for one week. take soft diet and avoid excessive chewing and hard food.
But still I would suggest you to consult the Specialist as on examination the findings may be different and line of treatment may have to be changed. Please don’t hesitate to consult and ask for any more queries. I will be pleased to answer.
With best wishes for a speedy cure
Dr Ajay Lavania
Answered: Wed, 20 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor